# SDR DALA1029549002

- Difficulty date: October 24, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 49,711 hours, 36,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 905 TO 1003 LEFT I/B SEAT TRACK CORRODED.  REPLACED DAMAGED SECTION OF TRACK PER SRM 53-05 FIG 4F AND DRAWING 5930961.  (DLM88102934)
